Alert archive / Montana / High Wind Warnings in 2011

High Wind Warning 14, NWS Great Falls, MT

February 14, 2011

NWS Great Falls, MT issued this high wind warning at Feb 14, 2011, 3:08 AM MST. It took effect at Feb 14, 2011, 3:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2011, 3:08 AM MST (10:08 UTC)
In effect from
Feb 14, 2011, 3:00 PM MST
Expired
Feb 15, 2011, 3:14 AM MST
In force
12 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WWUS75 KTFX 141008
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
308 AM MST MON FEB 14 2011

MTZ009-048-142200-
/O.NEW.KTFX.HW.W.0014.110214T2200Z-110215T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
308 AM MST MON FEB 14 2011

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM
MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 AM MST TUESDAY. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY
  MOUNTAIN FRONT LATE THIS AFTERNOON...BECOMING STRONG AND GUSTY
  OVERNIGHT. WINDS WILL DIMINISH BELOW WARNING CRITERIA BY LATE
  MORNING ON TUESDAY.

* WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS UP TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS WILL CAUSE AREAS OF BLOWING AND
  DRIFTING SNOW AT HIGHER ELEVATIONS THAT COULD CAUSE HAZARDOUS
  TRAVEL CONDITIONS OVER MOUNTAIN PASSES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS...
  AND LOGAN PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ050-142200-
/O.NEW.KTFX.HW.A.0010.110215T0100Z-110216T1200Z/
JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...STANFORD
308 AM MST MON FEB 14 2011

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE
TUESDAY NIGHT. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE NORTHEAST
  SLOPES OF THE LITTLE BELT MOUNTAINS THIS EVENING AND COULD
  BECOME STRONG AND GUSTY TONIGHT THROUGH LATE TUESDAY NIGHT. 

* WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH
  ARE POSSIBLE. WINDS COULD GUST HIGHER IN FAVORED CANYONS AND GAP
  FLOW AREAS.

* OTHER IMPACTS: CROSSWINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH
  PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: STANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
3 follow-up statements
200 
WWUS75 KTFX 142141
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
241 PM MST MON FEB 14 2011

MTZ009-048-150500-
/O.CON.KTFX.HW.W.0014.110214T2200Z-110215T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
241 PM MST MON FEB 14 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE ROCKY 
  MOUNTAIN FRONT LATE THIS AFTERNOON...BECOMING STRONG AND 
  GUSTY OVERNIGHT. WINDS WILL DIMINISH BELOW WARNING CRITERIA 
  BY LATE MORNING ON TUESDAY.

* WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS UP TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS WILL CAUSE AREAS OF BLOWING AND 
  DRIFTING SNOW AT HIGHER ELEVATIONS THAT COULD CAUSE 
  HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...LOGAN PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-014-150500-
/O.EXB.KTFX.HW.A.0010.110215T1200Z-110216T0000Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS
241 PM MST MON FEB 14 2011

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
AFTERNOON. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE NORTHEAST
  SLOPES OF THE LITTLE BELT MOUNTAINS EARLY TUESDAY MORNING AND
  COULD BECOME STRONG AND GUSTY THROUGH TUESDAY AFTERNOON.

* WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 
  MPH ARE POSSIBLE. WINDS COULD GUST HIGHER IN FAVORED CANYONS 
  AND GAP FLOW AREAS. 

* OTHER IMPACTS: CROSSWINDS COULD MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES. 

* LOCATIONS AFFECTED INCLUDE: FLESHER PASS...HELENA...LINCOLN...
  MACDONALD PASS...ROGERS PASS...GREAT FALLS...KINGS HILL PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ050-150500-
/O.EXT.KTFX.HW.A.0010.110215T1200Z-110216T0000Z/
JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...STANFORD
241 PM MST MON FEB 14 2011

...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY AFTERNOON...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE EARLY TUESDAY AND
  COULD BECOME STRONG AND GUSTY THROUGH TUESDAY AFTERNOON.

* WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 
  MPH ARE POSSIBLE. WINDS COULD GUST HIGHER IN FAVORED CANYONS 
  AND GAP FLOW AREAS. 

* OTHER IMPACTS: CROSSWINDS COULD MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES. 

* LOCATIONS AFFECTED INCLUDE: STANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
595 
WWUS75 KTFX 150418
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
918 PM MST MON FEB 14 2011

MTZ009-048-151500-
/O.CON.KTFX.HW.W.0014.000000T0000Z-110215T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
918 PM MST MON FEB 14 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY. 

* TIMING AND MAIN IMPACT: WINDS ARE EXPECTED TO REMAIN GUSTY OVER
  PORTIONS OF THE ROCKY MOUNTAIN FRONT DURING THE OVERNIGHT HOURS. WINDS
  WILL DIMINISH BELOW WARNING CRITERIA BY LATE MORNING ON TUESDAY.

* WINDS: SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH.

* OTHER IMPACTS: STRONG WINDS WILL CAUSE AREAS OF BLOWING AND 
  DRIFTING SNOW AT HIGHER ELEVATIONS THAT COULD CAUSE 
  HAZARDOUS TRAVEL CONDITIONS OVER MOUNTAIN PASSES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...LOGAN PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1.

&&

$$

MTZ012-014-050-151515-
/O.CON.KTFX.HW.A.0010.110215T1200Z-110216T0000Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...STANFORD
918 PM MST MON FEB 14 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST TUESDAY
THROUGH TUESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST TUESDAY THROUGH
TUESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: WINDS WILL INCREASE ALONG THE NORTHEAST
  SLOPES OF THE BIG AND LITTLE BELT MOUNTAINS EARLY TUESDAY
  MORNING AND COULD BECOME STRONG AND GUSTY THROUGH TUESDAY
  AFTERNOON.

* WINDS: SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 
  MPH ARE POSSIBLE. WINDS COULD GUST HIGHER IN FAVORED CANYONS 
  AND GAP FLOW AREAS.

* OTHER IMPACTS: CROSSWINDS COULD MAKE TRAVEL HAZARDOUS FOR 
  HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: FLESHER PASS...HELENA...LINCOLN...
   MACDONALD PASS...ROGERS PASS...GREAT FALLS...KINGS HILL 
  PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
228 
WWUS75 KTFX 151014
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
314 AM MST TUE FEB 15 2011

MTZ009-048-151115-
/O.CAN.KTFX.HW.W.0014.000000T0000Z-110215T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CHOTEAU
314 AM MST TUE FEB 15 2011

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

GUSTY SOUTHWEST WINDS WILL CONTINUE TO AFFECT THE ROCKY MOUNTAIN
FRONT TODAY AND TONIGHT. HOWEVER...WINDS ARE NOT EXPECTED TO
EXCEED HIGH WIND CRITERIA. AS A RESULT...THE HIGH WIND WARNING HAS
BEEN CANCELLED.

$$

MTZ012-014-050-151115-
/O.CAN.KTFX.HW.A.0010.110215T1200Z-110216T0000Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...STANFORD
314 AM MST TUE FEB 15 2011

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT CENTRAL MONTANA TODAY.
HOWEVER...THESE WINDS ARE NOT EXPECTED TO EXCEED HIGH WIND WARNING
CRITERIA. AS A RESULT...THE HIGH WIND WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 13, 10:23 PM MST, 4 hours 45 minutes earlier.

Area forecast discussion, Feb 13, 10:23 PM MST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1023 PM MST SUN FEB 13 2011

...UPDATE TO AVIATION...

.AVIATION...
(06Z TAFS) VFR CONDITIONS THROUGH THE PERIOD WITH WINDS BECOMING
LIGHT TO MODERATE AT ALL TAF SITES ACROSS THE REGION. POSSIBLE
THAT WINDS WILL HAVE SOME GUSTY NATURE TO IT BY MONDAY
AFTERNOON...HAVE ADDED SOME GUSTS ABOUT 10KTS ABOVE SUSTAINED
WINDS TO ACCOUNT FOR THIS LIKELY POSSIBILITY. GUSTS SHOULD REMAIN
CLOSE TO OR UNDER 25KTS THROUGH MONDAY AFTN/EVENING. --SCHOTT

&&

.PREV DISCUSSION...
/ISSUED 855 PM MST SUN FEB 13 2011/
FXUS65 KTFX 140355
AFDTFX

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
855 PM MST SUN FEB 13 2011

UPDATE...
ONLY MINOR UPDATES THIS EVENING. WINDS HAVE DIED DOWN AT MANY
LOCATIONS SO ALL WIND WARNINGS HAVE BEEN REMOVED. WINDS SHOULD
CONTINUE TO TAPER THROUGH THE NIGHT WITH ONLY BREEZY CONDITIONS
EXPECTED FOR MONDAY. WITHOUT MUCH EXPECTED WEATHER THE REST OF THE
FORECAST LOOKS ON TRACK SO MAINLY CONSISTENCY EDITS WERE MADE.

DISCUSSION...

/ISSUED 243 PM MST SUN FEB 13 2011/

TONIGHT THROUGH TUESDAY...WIND EVENT SLOWLY COMING TO A CLOSE.
SOME AREAS CONTINUE TO GUST INTO THE 50 MPH RANGE BUT THE TREND
WILL CONTINUE TO BE DOWN AS THE HIGHLIGHTS FOR A PORTION OF NORTH
CENTRAL MONTANA ARE SET TO EXPIRE AT 5 PM. HEIGHTS RISE ON MONDAY
WITH A DRY AND MILD DAY IN STORE FOR THE AREA. BY MONDAY NIGHT AN
UPPER TROF APPROACHING THE WEST COAST WILL INDUCE A SOUTHWEST FLOW
ALOFT OVER THE AREA...BRINGING AN INCREASE IN MOISTURE AND A
CHANCE FOR SNOW OVER THE ROCKY MOUNTAINS. SURFACE LOW PRESSURE
MOVING ACROSS CENTRAL CANADA TUESDAY AFTERNOON WILL TIGHTEN THE
GRADIENT AND ANOTHER ROUND OF GUSTY WINDS IS POSSIBLE...THOUGH AT
THIS POINT IN TIME WIND SPEEDS SHOULD REMAIN BELOW WARNING
CRITERIA. MOUNTAIN SNOW IS LIKELY ON TUESDAY WHILE DOWNSLOPES
WINDS WILL KEEP THE PLAINS DRY. TEMPERATURES WILL CONTINUE ABOVE
SEASONAL AVERAGES. EMANUEL

TUESDAY NIGHT THROUGH SUNDAY...MEDIUM RANGE MODELS ARE IN GOOD
AGREEMENT WITH FORECAST DETAILS EARLY IN THE PERIOD BUT SOLUTIONS
DIVERGE BY THE WEEKEND. A MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL
ACROSS THE FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY. TEMPERATURES
DURING THIS TIME PERIOD WILL BE NEAR SEASONAL AVERAGES AS THE
AIRMASS BEGINS TO COOL AHEAD OF THE NEXT UPPER LEVEL TROUGH WHICH
MOVES INTO THE REGION WEDNESDAY NIGHT AND THURSDAY. ASSOCIATED WITH
THIS UPPER TROUGH...ANOTHER ROUND OF MODIFIED ARCTIC AIR PUSHES
SOUTH INTO MONTANA WEDNESDAY NIGHT AND SHOULD CONTINUE TO INFLUENCE
THE WEATHER INTO THE WEEKEND. THE LIKELIHOOD OF PRECIPITATION
INCREASES AS UPSLOPE FLOW DEVELOPS AND THE ARCTIC BOUNDARY ACTS AS A
FOCAL MECHANISM FOR LIFT AND MOISTURE CONVERGENCE. AT THIS TIME IT
APPEARS THAT THE BEST CHANCE FOR WIDESPREAD SNOWS WILL BE WEDNESDAY
NIGHT AND THURSDAY...SO HAVE GONE AHEAD AND BEGUN TO INCREASE POPS
FOR THIS TIME PERIOD ABOVE MODEL GUIDANCE. PRECIPITATION CHANCES
LESSEN BY FRIDAY AS THE CORE OF THE SYSTEM MOVES EAST OF THE
FORECAST AREA. HOWEVER...AS NOTED ABOVE...MODEL SOLUTIONS DIVERGE
THROUGH THE WEEKEND AND FORECAST CONFIDENCE IS QUITE LOW FOR THIS
TIME PERIOD. HAVE PRETTY MUCH LEFT THE GOING FORECAST IN PLACE WITH
ONLY MINOR TWEAKS FOR NOW AND WILL HOPE GUIDANCE IMPROVES IN THE
COMING DAYS. MPJ

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  29  51  33  50 /   0   0  10  10
CTB  23  49  31  43 /   0   0  10  20
HLN  26  50  31  51 /   0   0  10  20
BZN  26  47  28  47 /  10   0  10  20
WEY  16  31  22  32 /  10  10  30  40
DLN  26  43  26  43 /   0   0  10  20
HVR  24  46  34  47 /   0   0   0  10
LWT  25  47  29  47 /   0   0   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...EMANUEL
LONG TERM...COULSTON/MPJ
AVIATION...SCHOTT
UPDATE...EG

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 13, 8:48 PM MST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
848 PM MST SUN FEB 13 2011

MTZ008>015-044>055-150400-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
848 PM MST SUN FEB 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ABOVE AVERAGE TEMPERATURES WILL CONTINUE THROUGH WEDNESDAY.
DURING THIS TIME...MELTING OF BOTH SNOW AND RIVER ICE WILL CAUSE
RIVER AND STREAM LEVELS TO RISE. ICE BREAKUP MAY ALSO CAUSE JAMS
AT BRIDGES OR OTHER STRUCTURES IN THE STREAMS...WHICH MAY IN TURN
CAUSE UPSTREAM RIVER LEVELS TO RISE. OVERNIGHT TEMPERATURES ARE
GENERALLY EXPECTED TO REMAIN ABOVE FREEZING AT LOWER ELEVATIONS
THROUGH MID-WEEK. CONDITIONS WILL BE MONITORED FOR POSSIBLE
WATCHES OR WARNINGS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:08 AM MSTHigh Wind WatchTFX24 hr

Nearby

High Wind Warnings in Montana, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.